Several Hardy-type inequalities with weights related to Baouendi--Grushin operators

Öz In this paper we shall prove several weighted $L^{p}$ Hardy-type inequalities associated to the Baouendi-Grushin-type operators $\Delta _{\gamma }=\Delta _{x}+\left\vert x\right\vert ^{2\gamma }\Delta _{y},$ where $\Delta _{x}$ and $\Delta _{y}$ are the classical Laplace operators in the variables $x\in \mathbb{R}^{n}$ and $y\in \mathbb{R}^{k},$ respectively, and $\gamma $ is a positive real number.

Kaynak Göster

Bibtex @ { tbtkmath575214, journal = {Turkish Journal of Mathematics}, issn = {1300-0098}, eissn = {1303-6149}, address = {}, publisher = {TÜBİTAK}, year = {2018}, volume = {42}, pages = {3050 - 3060}, doi = {}, title = {Several Hardy-type inequalities with weights related to Baouendi--Grushin operators}, key = {cite}, author = {Yener, ABDULLAH} }
APA Yener, A . (2018). Several Hardy-type inequalities with weights related to Baouendi--Grushin operators . Turkish Journal of Mathematics , 42 (6) , 3050-3060 .
MLA Yener, A . "Several Hardy-type inequalities with weights related to Baouendi--Grushin operators" . Turkish Journal of Mathematics 42 (2018 ): 3050-3060 <
Chicago Yener, A . "Several Hardy-type inequalities with weights related to Baouendi--Grushin operators". Turkish Journal of Mathematics 42 (2018 ): 3050-3060
RIS TY - JOUR T1 - Several Hardy-type inequalities with weights related to Baouendi--Grushin operators AU - ABDULLAH Yener Y1 - 2018 PY - 2018 N1 - DO - T2 - Turkish Journal of Mathematics JF - Journal JO - JOR SP - 3050 EP - 3060 VL - 42 IS - 6 SN - 1300-0098-1303-6149 M3 - UR - Y2 - 2021 ER -
EndNote %0 Turkish Journal of Mathematics Several Hardy-type inequalities with weights related to Baouendi--Grushin operators %A ABDULLAH Yener %T Several Hardy-type inequalities with weights related to Baouendi--Grushin operators %D 2018 %J Turkish Journal of Mathematics %P 1300-0098-1303-6149 %V 42 %N 6 %R %U
ISNAD Yener, ABDULLAH . "Several Hardy-type inequalities with weights related to Baouendi--Grushin operators". Turkish Journal of Mathematics 42 / 6 (Aralık 2018): 3050-3060 .
AMA Yener A . Several Hardy-type inequalities with weights related to Baouendi--Grushin operators. Turkish Journal of Mathematics. 2018; 42(6): 3050-3060.
Vancouver Yener A . Several Hardy-type inequalities with weights related to Baouendi--Grushin operators. Turkish Journal of Mathematics. 2018; 42(6): 3050-3060.
IEEE A. Yener , "Several Hardy-type inequalities with weights related to Baouendi--Grushin operators", Turkish Journal of Mathematics, c. 42, sayı. 6, ss. 3050-3060, Ara. 2018